# SDR AALA202101219011

- Difficulty date: January 6, 2021
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N964NN
- Make and model: Boeing 737823
- Aircraft serial: 31210
- Aircraft time: 18,178 hours, 7,060 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION OF LT TRANSITION PANEL IN FWD CARGO AT STA 500B AND STR 17L, MEASURING L=1.75 IN, W=0.75 IN, D=0.023 IN.  ACCOMPLISHED PERMANENT REINFORCING SPLICE REPAIR, IAW SRM 53-00-53-2R-5, AARD 51-00-05-1, AND EA310744.
